MathSciNet Relay Station
MathSciNet bibliographic data
MR2215835 51M05 (05C62 51A20 51M04 51N20)
Zaks, Joseph The rational analogue of the Beckman-Quarles Theorem and the rational realization of some sets in $E^d$. Rend. Mat. Appl. (7) 26 (2006), no. 1, 87–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement